# SDR SWIA200414049

- Difficulty date: November 2, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 11,596 hours, 15,848 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0756
- Condition: Jammed
- Location: Rudder Pedal
- Part time: 10,572 hours, 14,338 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT BOTH, CAPTAIN AND FIRST OFFICER'S, RIGHT RUDDER PEDAL WAS JAMMED.  REMOVED AND REPLACED BLUE SYSTEM ACTUATOR ON RUDDER IAW MM 27-22-02.  OPERATIONAL CHECK GOOD.
